# SDR MWEA010145

- Difficulty date: February 5, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 71,252 hours, 61,178 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sense Line
- Part number: 7958994ABX3
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED RIGHT ENGINE EXHAUST PRESSURE RATIO INDICATION READS HIGH.  ALL OTHER INDICATIONS READ NORMAL.  MAINTENANCE FOUND PRESSURE RATIO SENSE LINE CHAFED AND REPLACED THE LINE.
